# SDR AALA202012289023

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 65,770 hours, 24,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT INOPERATIVE AT FLIGHT ATTENDANT 1L JUMPSEAT.  REPLACED FLASHLIGHT WITH SERVICEABLE UNIT, IAW AMM 25-65-00, OPERATIONS CHECK GOOD.
